# SDR SWIA200413317

- Difficulty date: May 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,748 hours, 23,176 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOOP-B ON LT JETPIPE HAS BEEN PRODUCING FAIL MESSAGES.  REMOVED AND REPLACED ALL A & B EYELET CONNECTIONS AS REQUIRED.  OPS CHECKS GOOD AT THIS TIME IAW MM 26-11-0.
